Bulletin of the Belgian Mathematical Society - Simon Stevin

Sur l'algèbre d'Orlicz-Sobolev

B. M. Benchekroun and A. Benkirane

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 2, Number 4 (1995), 463-476.

Dates
First available in Project Euclid: 18 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103408701

Digital Object Identifier
doi:10.36045/bbms/1103408701

Mathematical Reviews number (MathSciNet)
MR96g:46039

Zentralblatt MATH identifier
0831.46023

Subjects
Primary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]
Secondary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems 46F10: Operations with distributions

Keywords
{$N$}-functions iterated {$N$}-functions of Donaldson-Trudinger Orlicz-Sobolev spaces Orlicz-Sobolev algebra

Citation

Benchekroun, B. M.; Benkirane, A. Sur l'algèbre d'Orlicz-Sobolev. Bull. Belg. Math. Soc. Simon Stevin 2 (1995), no. 4, 463--476. doi:10.36045/bbms/1103408701. https://projecteuclid.org/euclid.bbms/1103408701


Export citation